# SDR R61A2021100700795

- Difficulty date: October 7, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N443YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 16,827 hours, 11,416 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 1706200483
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOOLING DAMAGE - LH HORIZONTAL STAB UPPER SKIN AT FWD SPAR AND RIB 11A.
